five sue

Discussion in 'Fibromyalgia Main Forum' started by jfrustrated, Oct 26, 2005.

  1. jfrustrated

    jfrustrated New Member

    Thanks for your info. I would be interested in knowing your test results, what you decide to do, and what happens.
  2. fivesue

    fivesue New Member

    I think it's the only test I've had taken and I remember a thread about sweating!!!!! So tired of sweating, and so are you if I remember correctly.

    I got a call from the doctor's office...my thyroid is normal. So, now I don't know what to do. If the thyroid is too low, then my cholesterol gets out of whack...but it seems like the med is causing my sweating as all of you have attested.

    AAGH! What to do! Have you had your test yet? I'd be interested to see how it comes out.

    I hope I have the right test...clue me in if not, and if not, I'm sure this is more information than you need. (-:

    Take care,
    Sue
  3. jfrustrated

    jfrustrated New Member


    Re; sweating and thyroid thread. (we do have such interesting and sophisticated topics!!) My acupuncturist noticed my sweating and redness the other day, and suggested a different cause. I started thyroid med. about six weeks ago, but about three weeks ago I started hydrotherapy at a local heated salt water pool and have been six times. She suggested that the sweating might be caused by the liver trying to clear the chemicals my body absorbed from the water. This does make sense as I am sensitive to various chemicals eg hair dye. Have not been to the pool for 5 days now and the sweating and redness appears to be subsiding... at least back to the unpleasant, but tolerable, levels it has been for ages. If it's not one thing, it's another. I would not have thought that the low levels of chemicals they use in a salt water pool could have such an effect - but this might be the case. But I do not think that the thyroid med. relieves the sweating and heat, but if it does not make it toooo bad, there may be benefit for me at least in persevering with the treatment. Keep up the handkerchiefs and face washers - tissues are just useless. I have more thyroid tests in about 3 weeks and shall post results and also what the doctor says re. the results.
    [This Message was Edited on 10/28/2005]
  4. fivesue

    fivesue New Member

    I will be waiting for your results and what the doc says. Sometimes I think that meds are more trouble than they are worth, but I do remember how bad I felt when my thyroid was low...UGH!

    Hopefully you'll get some good advice and then I'll see what you decide. I've almost come to the conclusion that maybe I'll take half one night and a whole one the next...what do you think? I don't know...I'm chicken to mess with it. We'll see. Let me know what you think.

    Sue
  5. jfrustrated

    jfrustrated New Member

    I don't think that alternating dosages of med is a good idea - I don't know why, but I think it could put tooo much stress on the body having to adjust to varying doses. My body, at least, seems to have enough trouble adjusting to one level of dosage. I would be more inclined to half the tablet, or take half the capsule on a regular basis.
  6. fivesue

    fivesue New Member

    I've decided that I will just go along with the doc's recommendations. I don't really know what else to do ,and he is the doctor.

    However, I did also read your post on soy. AAGH! I drink soy milk and eat other soy products. I have never heard about the conflict of the two.

    So...on we go.

    Sick of pills of all kinds right now.

    Sue